# SDR SWAA2013120923122

- Difficulty date: November 26, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 56,461 hours, 34,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6550820
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AF DELAMINATED ON UPPER SURFACE.  REPAIRED PANEL IAW SRM.
